American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc. 142 (2014) 3533-3543.
Abstract, references, and article information   
View Article: PDF

[2] Sandra A. Rucker. Leah-Cosine and -Sine Functions: Definitions and Elementary Properties. Contemporary Mathematics 618 (2014) 265-280.
Book volume table of contents   
View Article: PDF

[3] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information   
View Article: PDF

[4] Isaac A. García, Héctor Giacomini and Maite Grau. The inverse integrating factor and the Poincaré map. Trans. Amer. Math. Soc. 362 (2010) 3591-3612. MR 2601601.
Abstract, references, and article information   
View Article: PDF

[5] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information   
View Article: PDF

[6] Adrian Constantin and Joachim Escher. Particle trajectories in solitary water waves. Bull. Amer. Math. Soc. 44 (2007) 423-431. MR 2318158.
Abstract, references, and article information   
View Article: PDF

[7] Freddy Dumortier, Daniel Panazzolo and Robert Roussarie. More limit cycles than expected in Liénard equations. Proc. Amer. Math. Soc. 135 (2007) 1895-1904. MR 2286102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Junxiang Xu. Persistence of Floquet invariant tori for a class of non-conservative dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 805-814. MR 2262876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jitsuro Sugie and Kyoko Kimoto. Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate. Quart. Appl. Math. 64 (2006) 447-461. MR 2259048.
Abstract, references, and article information
View Article: PDF

[10] M. Sabatini. On the period function of planar systems with unknown normalizers. Proc. Amer. Math. Soc. 134 (2006) 531-539. MR 2176022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francesc Mañosas and Pedro J. Torres. Isochronicity of a class of piecewise continuous oscillators. Proc. Amer. Math. Soc. 133 (2005) 3027-3035. MR 2159782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang. On the differentiability of first integrals of two dimensional flows. Proc. Amer. Math. Soc. 130 (2002) 2079-2088. MR 1896044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Panazzolo. Desingularization of nilpotent singularities in families of planar vector fields. Memoirs of the AMS 158 (2002) MR 1903719.
Book volume table of contents   

[14] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Novikov and S. Yakovenko. Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 55-65. MR 1679454.
Abstract, references, and article information   
View Article: PDF

[17] M. A. M. Alwash. On the center conditions of certain cubic systems. Proc. Amer. Math. Soc. 126 (1998) 3335-3336. MR 1485453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zhang Xiang and Ye Yanqian. On the number of invariant lines for polynomial systems. Proc. Amer. Math. Soc. 126 (1998) 2249-2265. MR 1476400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xu Junxiang and Zheng Qin. On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate. Proc. Amer. Math. Soc. 126 (1998) 1445-1451. MR 1458272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henryk Zoladek. Algebraic invariant curves for the Liénard equation. Trans. Amer. Math. Soc. 350 (1998) 1681-1701. MR 1433130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joan C. Artés, Robert E. Kooij and Jaume Llibre. Structurally stable quadratic vector fields. Memoirs of the AMS 134 (1998) MR 1432139.
Book volume table of contents   

[22] Jitsuro Sugie, Rie Kohno and Rinko Miyazaki. On a predator-prey system of Holling type. Proc. Amer. Math. Soc. 125 (1997) 2041-2050. MR 1396998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anna Cima, Armengol Gasull and Francesc Mañosas. Some applications of the Euler-Jacobi formula to differential equations . Proc. Amer. Math. Soc. 118 (1993) 151-163. MR 1150647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dana Schlomiuk. Algebraic particular integrals, integrability and the problem of the center . Trans. Amer. Math. Soc. 338 (1993) 799-841. MR 1106193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. M. Perko. Global families of limit cycles of planar analytic systems . Trans. Amer. Math. Soc. 322 (1990) 627-656. MR 998357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Josefina Casasayas and Jaume Llibre. Qualitative analysis of the anisotropic Kepler problem. Memoirs of the AMS 52 (1984) MR 764318.
Book volume table of contents   

[30] Rodrigo Bamón. A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop . Proc. Amer. Math. Soc. 88 (1983) 719-724. MR 702307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2